prof. RNDr. Zuzana Došlá, DSc.


kancelář: pav. 08/03029
Kotlářská 267/2
611 37 Brno

Zobrazit na mapě

Životopis

Curriculum vitae

Name, first names, scientific degrees
  • Zuzana Došlá, born Tesařová, prof. RNDr. CSc. DSc.
Department/Faculty/University
  • Department of Mathematics and Statistics, Faculty of Science, Masaryk University,
Function, current position
  • Professor
Education and academic qualifications
  • 2005: Prof. - Full professor in mathematics -- Mathematical analysis, Masaryk University.
  • 2004: DSc. - Doctor of Science in physical and mathematical sciences, Academy of Sciences of the Czech Republic.
  • 1994: Doc. - habilitation thesis "Quadratic Functionals and Differential Equations", Habilitation in mathematics -- mathematical analysis, Masaryk University.
  • 1987: CSc. - disertation thesis "Conjugate Points of Solutions of Linear Differential Equations and Systems", Faculty of Science, J.E.Purkyně University (now Masaryk University)
  • 1981: RNDr. - mathematics - mathematical analysis, Faculty of Science, J.E. Purkyně University.
Professional experience
  • Masaryk University
  • since 2005: professor
  • 1994-2005 associated professor
  • 1981-1994: assistant professor
Teaching activities
  • Courses in Mathematical Analysis.
  • Supervising Ph.D. students: Petra Šarmanová (defended 1998), Robert Mařík (defended 2000), Aleš Kobza (defended 2005), Šárka Pechancová (defended 2007), Pavel Kříž (defended 2012), Jana Krejčová (defended 2014), Petr Liška (defended 2016), Michaela Burešová (current), Jana Stránská-Zuzáková(current).
Research activities
  • Asymptotic theory for nonlinear differential and difference equations, Boundary value problems.
  • Grant projects (applicant):
  • 2017--2019 grant GA 17-03224S (Czech Science Foundation)
  • 2011--2015 grant P201/11/0768 (Czech Science Foundation)
  • 2008--2010 grant 201/08/0469 (Czech Science Foundation)
  • 2004--2006 grant IAA1163401 (Grant Agency of the Academy Sciences of Czech Republic)
Professional stays abroad
  • University of Florence (Italy) - since 1988 every year,
  • University of Palermo (Italy) - 1988, Mississippi State University (USA) - 1996, 1997, 1999, University of Patras (Greece) - 2001, University of Tennessee, Chattanooga, (USA) - 2003.
Other academic activities, research projects, grants
  • 2004-2014: vice-dean of the Faculty of Science
  • 2004-: member of the Scientific Board of the Faculty of Science, Masaryk University
  • 2006-: member of the Scientific Board of the Faculty of Science, Palacký University in Olomouc.
  • Grant project (team member): 6 grant projects in the years 1992--2014, Czech Science Foundation; Ministry of Education,Youth, and Sports.
Non-university activities
  • 2012-: member of the Board of the Institute of Mathematics of the Czech Academy of Sciences
  • 2015-2017: chairperson of the Expert Panel for selection of the best results in Mathematics of the Czech research institutions
  • Member of the societies: Union of Czech Mathematicians and Physicists, International Society of Difference Equations.
Major publications
  • DOŠLÁ, Zuzana, Miroslav BARTUŠEK a Mauro MARINI. Unbounded solutions for differential equations with p-Laplacian and mixed nonlinearities. GEORGIAN MATHEMATICAL JOURNAL, WALTER DE GRUYTER GMBH, 2017, roč. 24, č. 1, s. 15-28. ISSN 1072-947X. doi:10.1515/gmj-2016-0082. info
  • DOŠLÁ, Zuzana, Mauro MARINI a Serena MATUCCI. A Dirichlet problem on the half-line for nonlinear equations with indefinite weight. Annali di Matematica Pura ed Applicata, Německo: Springer, 2017, roč. 196, č. 1, s. 51-64. ISSN 0373-3114. doi:10.1007/s10231-016-0562-y. info
  • DOŠLÁ, Zuzana, Jan ČERMÁK a Tomáš KISELA. Fractional differential equations with a constant delay: statiblity and asymptotics of solutions. Applied Mathematics and Computation, New York: ELSEVIER SCIENCE INC, 2017, roč. 298, April, s. 336-350. ISSN 0096-3003. doi:10.1016/j.amc.2016.11.016. info
  • DOŠLÁ, Zuzana, Mauro MARINI a Serena MATUCCI. Positive decaying solutions to BVPs with mean curvature operator. Rendiconti dell'Istituto di matematica dell'Università di Trieste, Trieste: EUT Edizioni Universita di Trieste, 2017, roč. 49, č. 1, s. 147-164. ISSN 0049-4704. doi:10.13137/2464-8728/16210. URL info
  • DOŠLÁ, Zuzana, Mauro MARINI a Serena MATUCCI. Decaying solutions for discrete boundary value problems on the half line. Journal of Difference Equations and Applications, London: Taylor and Francis, 2016, roč. 22, č. 9, s. 1244-1260. ISSN 1023-6198. doi:10.1080/10236198.2016.1190349. URL info
  • DOŠLÁ, Zuzana a Petr LIŠKA. Comparison theorems for third-order neutral differential equations. Electron. J. Diff. Equations, State University and the University of North Texas, 2016, roč. 2016, January, s. "nestrankovano". ISSN 1072-6691. URL info
  • DOŠLÁ, Zuzana a Petr LIŠKA. Asymptotic behaviour of neutral differential equations of third-order with negative term. Electronic Journal of Qualitative Theory of Differential Equations, Szeged: Electronic Journal of Qualitative Theory of Differential Equations, 2016, roč. 2016, č. 114, s. 1-18. ISSN 1417-3875. doi:10.14232/ejqtde.2016.1.114. URL info
  • DOŠLÁ, Zuzana a Petr LIŠKA. Oscillation of third-order nonlinear neutral differential equations. Applied Mathematics Letters, Elsevier, 2016, roč. 56, June, s. 42-48. ISSN 0893-9659. doi:10.1016/j.aml.2015.12.010. URL info
  • DOŠLÁ, Zuzana a Mauro MARINI. Monotonicity conditions in oscillation to superlinear differential equations. Electronic Journal of Qualitative Theory of Differential Equations, Electronic Journal of Qualitative Theory of Differential Equations, 2016, roč. 2016, č. 54, s. 1-13. ISSN 1417-3875. doi:10.14232/ejqtde.2016.1.54. URL info
  • DOŠLÁ, Zuzana a Ondřej DOŠLÝ. Metrické prostory. Teorie a příklady. 4. vyd. Brno: Masarykova univerzita, 2016. ISBN 978-80-210-8357-8. info
  • DOŠLÁ, Zuzana a Mauro MARINI. Positive decaying solutions for differential equations with phi-Laplacian. Boundary Value Problems, Springer, 2015, roč. 2015, June, s. "nestránkováno". ISSN 1687-2770. doi:10.1186/s13661-015-0355-z. URL info
  • BARTUŠEK, Miroslav a Zuzana DOŠLÁ. Oscillation of third order differential equation with damping term. Czechoslovak Mathematical Journal, 2015, roč. 65, č. 2, s. 301-316. ISSN 0011-4642. doi:10.1007/s10587-015-0176-3. URL info
  • DOŠLÁ, Zuzana, Jana KREJČOVÁ a Mauro MARINI. Minimal and maximal solutions of fourth-order nonlinear difference equations. Journal of Difference Equations and Applications, 2015, roč. 21, č. 3, s. 255-268. ISSN 1023-6198. doi:10.1080/10236198.2014.999673. URL info
  • BARTUŠEK, Miroslav a Zuzana DOŠLÁ. Oscillation of fourth order sub-linear differential equations. Appl. Math. Letters, Pergamon Press, 2014, roč. 36, OCTOBER, s. 36-39. ISSN 0893-9659. doi:10.1016/j.aml.2014.05.006. info
  • DOŠLÁ, Zuzana a Mauro MARINI. Comparison Theorems for Second-Order Functional Differential Equations. In Ferenc Hartung, Mihaly Pituk. Recent Advances in Delay Differential and Difference Equations Springer Proceedings in Mathematics & Statistics Volume 94, 2014, pp 87-103. Basel: Springer International Publishing, 2014. s. 87-103, 17 s. ISBN 978-3-319-08250-9. doi:10.1007/978-3-319-08251-6_2. URL info
  • DOŠLÁ, Zuzana a Mauro MARINI. On super-linear Emden–Fowler type differential equations. Journal of Mathematical Analysis and Applications, 2014, roč. 416, č. 2, s. 497-510. ISSN 0022-247X. doi:10.1016/j.jmaa.2014.02.052. URL info
  • DOŠLÁ, Zuzana a Jana KREJČOVÁ. Asymptotic and oscillatory properties of the fourth-order nonlinear difference equations. Applied Mathematics and Computation, 2014, roč. 249, č. 15, s. 164-173. ISSN 0096-3003. doi:10.1016/j.amc.2014.10.042. URL info
  • BARTUŠEK, Miroslav, Zuzana DOŠLÁ a Mauro MARINI. Oscillation for higher order differential equations with a middle term. Boundary Value Problems, 2014, roč. 2014, FEBRUARY, s. "nestránkováno". ISSN 1687-2762. doi:10.1186/1687-2770-2014-48. URL info
  • DOŠLÁ, Zuzana, Mauro MARINI a Serena MATUCCI. Positive solutions of nonlocal continuous second order BVP's. Dynam. Systems Appl., 2014, roč. 23, 2-3, s. 431-446. ISSN 1056-2176. info
  • BARTUŠEK, Miroslav a Zuzana DOŠLÁ. Oscillatory solutions of nonlinear fourth order differential equations with a middle term. Electronic Journal of Qualitative Theory of Differential Equations, Szeged, 2014, roč. 2014, č. 55, s. 1-9. ISSN 1417-3875. info
  • CECCHI, Mariella, Zuzana DOŠLÁ, Ondřej DOŠLÝ a Mauro MARINI. On the integral characterization of principal solutions for half-linear ODE. Electronic Journal of Qualitative Theory of Differential Equations, Szeged, 2013, roč. 2013, č. 12, s. nestránkováno. ISSN 1417-3875. URL info
  • BARTUŠEK, Miroslav a Zuzana DOŠLÁ. Asymptotic problems for fourth-order nonlinear differential equations. Boundary Value Problems, USA: Hindawi Publishing Corporation, 2013, roč. 2013, č. 89, s. 1-15. ISSN 1687-2770. doi:10.1186/1687-2770-2013-89. info
  • CECCHI, Mariella, Zuzana DOŠLÁ a Mauro MARINI. Oscillation of a class of differential equations with generalized phi-Laplacian. Proc. Roy. Soc. Edinburgh, Edinburgh, 2013, roč. 143, č. 3, s. 493-506. ISSN 0308-2105. doi:10.1017/S0308210511001156. URL info
  • BARTUŠEK, Miroslav, Mariella CECCHI, Zuzana DOŠLÁ a Mauro MARINI. Asymptotics for higher order differential equations with a middle term. Journal of Mathematical Analysis and Applications, USA: Acad.Press, 2012, roč. 388, č. 2, s. 1130-1140. ISSN 0022-247X. doi:10.1016/j.jmaa.2011.10.059. info
  • DOŠLÁ, Zuzana a Jana KREJČOVÁ. Nonoscillatory solutions of four-dimensional difference system. Electron. J. Qual. Theory Differential Equ., Proc. 9th QTDE 2012, Szeged, 2012, roč. 2012, č. 4, s. nestránkováno. ISSN 1417-3875. info
  • CECCHI, Mariella, Zuzana DOŠLÁ a Mauro MARINI. Regular and extremal solutions for difference equations with generalized phi-Laplacian. J. Difference Equ. Appl., 2012, roč. 18, č. 5, s. 815-831. ISSN 1023-6198. doi:10.1080/10236198.2010.515589. URL info
  • DOŠLÁ, Zuzana a Jana KREJČOVÁ. Oscillation of a class of the fourth-order nonlinear difference equations. Adv. Difference Equ., 2012, roč. 2012, č. 99, s. nestránkováno. ISSN 1687-1839. doi:10.1186/1687-1847-2012-99. URL info
  • AKIN-BOHNER, Elvan, Zuzana DOŠLÁ a Bonita LAWRENCE. Almost oscillatory three-dimensional dynamical system. Adv. Difference Equ., Springer, 2012, roč. 2012, č. 1, s. nestránkováno. ISSN 1687-1839. doi:10.1186/1687-1847-2012-46. URL info
  • CECCHI, Mariella, Zuzana DOŠLÁ a Mauro MARINI. On oscillation of difference equations with bounded phi-Laplacian. Comput. Math. Appl., Elsevier, 2012, roč. 64, č. 7, s. 2176-2184. ISSN 0898-1221. doi:10.1016/j.camwa.2011.12.024. info
  • DOŠLÁ, Zuzana, Mauro MARINI a Serena MATUCCI. On some boundary value problems for second order nonlinear differential equations. Math. Bohemica, Praha, 2012, roč. 137, č. 2, s. 113-122. ISSN 0862-7959. info
  • BARTUŠEK, Miroslav, Zuzana DOŠLÁ, Mariella CECCHI a Mauro MARINI. Positive solutions of third order damped nonlinear differential equations. Mathematica Bohemica, Praha: Academy of Sciences of the Czech Rep., 2011, roč. 136/2011, č. 2, s. 205-213. ISSN 0862-7959. info
  • BARTUŠEK, Miroslav, Zuzana DOŠLÁ, Mariella CECCHI a Mauro MARINI. Unbounded solutions of third order delayed differential equations with damping term.Central. Centr. Eur. J. Math., Budapest, 2011, roč. 9/2011, č. 1, s. 184-195. ISSN 1895-1074. info
  • DOŠLÁ, Zuzana, Mauro MARINI a Serena MATUCCI. A boundary value problem on a half-line for differential equations with indefinite weight. Commun. Appl. Anal., Spojené státy, 2011, roč. 15, 2-4, s. 341-352. ISSN 1083-2564. info
  • DOŠLÁ, Zuzana, Jindřich BEČVÁŘ, Jaroslav KURZWEIL, Jean MAWHIN, Dagmar MEDKOVÁ a Milan TVRDÝ. Remembering Štefan Schwabik. Mathematica Bohemica, 2011, roč. 136, č. 2, s. 113-134. ISSN 0862-7959. info
  • BARTUŠEK, Miroslav, Zuzana DOŠLÁ, Mauro MARINI a Mariella CECCHI. Oscillation for third-order nonlinear differential equations with deviating argument. Abstract and Applied Analysis, USA: Hindawi Publishing Corporation, 2010, roč. 2010, č. 278962, s. 1-19. ISSN 1085-3375. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. On second-order differential equations with nonhomogeneous Phi-Laplacian,. Boundary Value Problems, 2010, roč. 2010, ID 875675. ISSN 1687-2762. info
  • DOŠLÁ, Zuzana a Nino PARTSVANIA. Oscillatory properties of second order nonlinear differential equations. Rocky Mountain J. Math., 2010, roč. 40, č. 2, s. 445-470. ISSN 0035-7596. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. Intermediate solutions for nonlinear difference equations with p-Laplacian. In Advanced Studies in Pure Mathematics. Tokyo: Mathematical Society of Japan, 2009. s. 45-52, 8 s. ISBN 978-4-931469-49-5. info
  • DOŠLÁ, Zuzana a Elvan AKIN-BOHNER. Recessive solutions for half-linear dynamic equations. African Diaspora Journal of Mathematics, Special Issue in Memory of Prof. Ibni Oumar Mahamat Saleh, 2009, roč. 8 (2009), č. 2, s. 182-195. ISSN 1539-8544. URL info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. On oscillation and nonoscillation properties of Emden-Fowler difference equations. Central European Journal of Mathematics, 2009, roč. 7 (2009), č. 2, s. 322-334. ISSN 1895-1074. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. Asymptotic problems for differential equations with bounded Phi-Laplacian. Electronic Journal of Qualitative Theory of Differential Equations, Szeged, 2009, roč. 2009, Sp. Iss.I, s. 1-18. ISSN 1417-3875. info
  • DOŠLÁ, Zuzana, Elvan AKIN-BOHNER a Bonita LAWRENCE. Oscillatory properties for three-dimensional dynamic systems. Nonlinear Anal., 2008, roč. 69, č. 2, s. 483-494. ISSN 0362-546X. info
  • DOŠLÁ, Zuzana a Jaromír KUBEN. Diferenciální počet funkcí jedné proměnné. 2. dotisk 1. vyd. Brno: Masarykova univerzita, 2008. 215 s. ISBN 978-80-210-3121-0. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. Limit and integral properties of principal solutions for half-linear differential equations. Arch. Math. (Brno), 2007, roč. 43, č. 1, s. 75-68. ISSN 0044-8753. info
  • BARTUŠEK, Miroslav, Zuzana DOŠLÁ a John R. GRAEF. The nonlinear limit-point/limit-circle problem. Boston: Birkhauser, 2006. 175 s. Mathematics. ISBN 0-8176-3562-9. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. Positive solutions for singular discrete boundary value problems. Abstr. Appl. Anal., 2004, roč. 2004, č. 4, s. 271-283. ISSN 1085-3375. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. On recessive and dominant solutions for half-linear difference equations. J. Difference Equ. Appl., 2004, roč. 10, č. 9, s. 797-808. ISSN 1023-6198. URL info
  • DOŠLÁ, Zuzana a Ivo VRKOČ. On an extension of the Fubini theorem and its applications in ODEs. Nonlinear Analysis, 2004, roč. 57, č. 2, s. 531-548. ISSN 0362-546X. URL info
  • DOŠLÁ, Zuzana. Principal solutions and minimal sets of quasilinear differential equations. Dynamics Systems and Applications, 2004, roč. 13, č. 1, s. 223-234. ISSN 1056-2176. info
  • DOŠLÁ, Zuzana a Aleš KOBZA. Global asymtotic properties of third-order difference equations. Computers and Mathematics with Applications, Elsevier Science Ltd., 2004, roč. 48, č. 2, s. 191-200. ISSN 0898-1221. URL info
  • DOŠLÁ, Zuzana. Minimal sets for quasilinear difference equations. In Proceedings of CDDE 2002. Brno: Masaryk University, 2003. s. 61-70, 10 s. ISBN 80-210-3149-2. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. Equivalency for disconjugate operators. Mathematische Nachrichten, Berlin: WILEY-VCH Verlag, 2001, roč. 227, č. 1, s. 19-31. ISSN 0025-584X. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. Positive decreasing solutions of quasi-linear difference equations. Comput. Math. Appl., St. Louis: Elsevier Science Ltd., 2001, roč. 42, č. 4, s. 1401-1410. ISSN 0898-1221. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. On nonoscillatory solutions of differential equations with p-Laplacian. Advances in Mathematical Sciences and Applications, Tokyo: Gakkotosho, 2001, roč. 11, č. 1, s. 419-436. ISSN 1343-4373. info
  • DOŠLÁ, Zuzana, Mariella CECCHI a Mauro MARINI. On third order differential equations with property A and B. Journal of Math. Analysis and Applications, 1999, roč. 231, č. 2, s. 509-525. info
  • DOŠLÁ, Zuzana a Ivan KIGURADZE. On boundedness and stability of solutions of second order linear differential equaitons with advanced arguments. Advances in Mathematical Sciences and Applications, Tokyo: Gakkotosho, 1999, roč. 9, č. 1, s. 1-24. ISSN 1343-4373. info
  • NOVÁK, Vítězslav a Zuzana DOŠLÁ. Nekonečné řady. 1. vyd. Brno: Masarykova univerzita v Brně, 1998. 120 s. skripta. ISBN 80-210-1949-2. info
  • DOŠLÁ, Zuzana a Ivan KIGURADZE. On vanishing at infinity solutions of second order linear differential equations with advanced arguments. Funkcialaj Ekvacioj, 1998, roč. 41, č. 2, s. 189-205. info
  • DOŠLÁ, Zuzana, M. CECCHI a M. MARINI. Some properties of third order differential operators. Czechoslovak Math. J., Praha, 1997, roč. 47, s. 729-748. ISSN 0011-4642. info
  • DOŠLÁ, Zuzana a Ondřej DOŠLÝ. Quadratic functionals with general boundary conditions. Applied Mathematics and Optimization, 1997, roč. 36, č. 4, s. 243-262. ISSN 0095-4616. info
  • BARTUŠEK, Miroslav, Zuzana DOŠLÁ a John R. GRAEF. On L2 and limit-point solutions of fourth order differential equations. Applicable Analysis, 1996, roč. 60, č. 4, s. 175-187. ISSN 0003-6811. info
  • BARTUŠEK, Miroslav a Zuzana DOŠLÁ. On Solutions of a Third Order Nonlinear Differential Equations. Nonlinear Analysis, 1994, roč. 23, č. 10, s. 1331-1343. ISSN 0362-546X. info

2017/08/14